# SDR TRAX200600374

- Difficulty date: June 15, 2006
- Submitted: June 16, 2006
- Operation: Air carrier
- Aircraft: N833AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7246
- Aircraft time: 20,120 hours, 17,547 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Warning System
- Condition: Activated
- Location: Apu
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU AUTO SHUT DOWN IN FLT WITH TRIPLE CHIME AND FIRE WARNING, APU DOOR REMAINED CLOSED, FIRE WARNING MSG CLEARED AFTER APU SHUTDOWN.  FLT 4083 DEL 40 MINS.
